| Catalog Number |
120-500 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side "rupture" confirmed via mri and "concerns of the product".The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, d9, h3, h6.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Lab analysis: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed broken device assessed as fold flaw opening.¿ anxiety -product/ procedure: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description
Healthcare professional reported "rupture" confirmed via mri and "concerns of the product".This record is for the left side.Device was explanted.